While your allergist may be able to test you for an allergy to this specific medication, it is important to understand what your symptoms were when you took this medication, if you have ever had those symptoms before, and how severe they were. Additionally, your past history of allergies will be important, given that the medications that are commonly combined to make the cough and cold syrups are used very commonly in other medications or as stand alone medications by themselves (for example, tylenol and benadryl are two commonly included medications in cold syrups that are obviously sold and taken by themselves as well).
The best thing to do, provided that you had just a mild reaction, is to avoid the problematic syrup until you know for sure if you are allergic or have spoken to your doctor
in more detail. Speak with your primary care doctor
to determine if it was a true allergy, and how concerned you should be. He or she can then refer you to the appropriate specialist as needed for further testing, and can advise appropriate therapies to minimize your symptoms. If your reaction was serious, you should, of course, seek medical help immediately.